# SDR SWAA982986

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Card
- Part number: 655825029
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO TPA DUE TO AFTER GEAR RETRACTION NOSE WHEEL RED AND GREEN LIGHTS REMAINED ON WITH HANDLE UP.  WITH HANDLE OFF NOSE WHEEL WAS GREEN, MAIN GEAR WENT NORMALLY UP AND LOCKED.  REMOVED AND REPLACED M983 CARD, JACKED NOSE OF AIRCRAFT, CYCLED  NOSE GEAR SEVERAL TIMES AND OPS CHECKED GOOD PER M/M.
